IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4407 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Severe neutropenia secondary to piperacillin/tazobactam therapy

Khan F Y

Year : 2005| Volume: 37| Issue : 3 | Page no: 192-193

   This article has been cited by
 
1 Hematologic adverse effects induced by piperacillin–tazobactam: a systematic review of case reports
Qingqing Wang, Zhongfang He, Xin’an Wu, Yuhui Wei, Jianlin Huang
International Journal of Clinical Pharmacy. 2020; 42(4): 1026
[Pubmed]  [Google Scholar] [DOI]
2 Higher Risk of Neutropenia Associated With Piperacillin-Tazobactam Compared With Ticarcillin-Clavulanate in Children
P. Lemieux,J.-P. Gregoire,R. Thibeault,L. Bergeron
Clinical Infectious Diseases. 2014;
[Pubmed]  [Google Scholar] [DOI]
3 Systematic Review of Piperacillin-Induced Neutropenia
Marc H Scheetz,June M McKoy,Jorge P Parada,Benjamin Djulbegovic,Dennis W Raisch,Paul R Yarnold,Jessica Zagory,Steve Trifilio,Rita Jakiche,Frank Palella,Adam Kahn,Kevin Chandler,Charles L Bennett
Drug Safety. 2007; 30(4): 295
[Pubmed]  [Google Scholar] [DOI]
4 Systematic review of piperacillin-induced neutropenia
Scheetz, M.H., McKoy, J.M., Parada, J.P., Djulbegovic, B., Raisch, D.W., Yarnold, P.R., Zagory, J., (...), Bennett, C.L.
Drug Safety. 2007; 30(4): 295-306
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow